MAUDE Adverse Event Report: Stryker GmbH Scaled Drill D2.5mm, AO Fitting; Orthopedic manual surgical instrument

Stryker GmbH Scaled Drill D2.5mm, AO Fitting; Orthopedic manual surgical instrument
Catalog Number 703966
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during the procedure the tip of the stryker drill bit broke off and was retained in the patient's pelvic bone.Patient had a fractured acetabulum following a dirt bike accident and was taken to the operating room for an orif (open reduction and internal fixation).
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
Scaled Drill D2.5mm, AO Fitting
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50245093
Report Number0008031020-2026-01123
Device Sequence Number9945118
Product Code LXH
UDI-Device Identifier07613252719861
UDI-Public07613252719861
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number703966
Device Lot Numbernot reported
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight176 LB
Patient RaceWhite